# SDR FDEA2019080201641

- Difficulty date: July 20, 2019
- Submitted: August 3, 2019
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 66,982 hours, 15,646 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: ARC70551
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - OUTBOARD FLAP VANE NUMBER 3 (COUNT FROM INBOARD) SUPPORT FITTING   ECCENTRIC HOLE FOUND CORROSION CORROSION AT LEFT WING - OUTBOARD FLAP VANE NUMBER 3 (COUNT FROM INBOARD)   SUPPORT FITTING ECCENTRIC HOLE  REWORKED AND FOUND EXCEED LIMIT AS PER MD-11   SRM 57-50-02-2R REPAIR 5 FIGURE 201. OVERSIZED ECCENTRIC BUSHING FABRICATED BY   MACHINING AS PER MD-11 SRM 57-50-02-2R REPAIR 5 FIGURE 201 AND E.A.# : 1- 5750-T0348333   PART 1 STEP 1A. TITLE : WINGS- FLIGHT SURFACES- LH WING- OUTBD FLAP VANE ASSY- #1 & #3   TRACK SUPPORT FITTINGS CORROSION REPAIR, AND INSTALLED AS PER AMM 27-50-32-420-006.   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO E.A.# : 1- 5750-T0348333 PART 1 AND   SNRM NO. N00641 FOR WORK DETAILS.
